# SDR CUX2002F00002

- Difficulty date: July 11, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N111TC
- Make and model: Beech E-90
- Aircraft serial: LW305
- Engine: Pwa PT6A27
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 501200687
- Condition: Cracked
- Location: Rt Wing
- Part time: 6,557 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER FORWARD STIFFENER (PN 50-120068-7) WAS DISCOVERED CRACKED DURING A ROUTINE PHASE 1 INSPECTION.  THE CRACK BEGAN AT THE INBOARD EDGE, EMANATING OUTWARD THROUGH THE FIRST 2 RIVET HOLES FOR A TOTAL LENGTH OF 1.55 INCHES.  THE DAMAGED PART WAS REMOVED AND REPLACED WITH A NEW ONE.
